# SDR DALA2024041104330

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 94,757 hours, 44,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 DISC: RIGHT AFT OVERWING EXIT (R3) DOOR EMERGENCY EXIT HANDLE LIGHT INOPERATIVE. C/A: RELAMPED RIGHT AFT OVERWING EXIT (R3) EMERGENCY ESCAPE HATCH HANDLE LIGHT PER A320 AMM 33-51. (LP: 5302522)
